MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® STRETCH LATEX FREE TOURNIQUET; NONPNEUMATIC TOURNIQUET

BECTON DICKINSON BD VACUTAINER® STRETCH LATEX FREE TOURNIQUET; NONPNEUMATIC TOURNIQUET
Catalog Number 367203
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7a004, medical device expiration date: unknown, device manufacture date: 02/02/2007.Bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode with the incident lot was observed.Additionally, a review of the manufacturing records was completed for the incident lot and no issues were identified.The supplier has initiated a capa to document further investigation and root cause(s) of this product issue.
 
Event or Problem Description
It was reported that bd vacutainer® stretch latex free tourniquet had missing and unreadable label information.No serious injury or medical intervention reported.
 
Additional Manufacturer Narrative
Medical device type is corrected to (b)(4).

Brand Name
BD VACUTAINER® STRETCH LATEX FREE TOURNIQUET
Common Device Name
NONPNEUMATIC TOURNIQUET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7611427
Report Number2243072-2018-01197
Device Sequence Number1133926
Product Code GAX
UDI-Device Identifier50382903672030
UDI-Public50382903672030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367203
Device Lot Number7B004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2017
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;